Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Incoordination/balance SLS

Posted by colin wallace on June 6, 2003, at 11:13:31

In reply to Re: Incoordination/balance, posted by SLS on June 6, 2003, at 9:42:30


>
> I find that higher dosages of Lamictal - 300mg and higher - causes me not to be able to walk straight and drift from side to side.
>
>
> - Scott

Scott,

That's exactly what I find;sometimes I feel as though I'd be more comfortable walking sideways, crab-fashion!
Reduced to 200mg Lam. today, and introduced NADH.
I don't feel depressed, just...ungainly, like a newly-born calf!

Best,

Col.

PS. Do you take anything else with the Lamictal?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:colin wallace thread:231401
URL: http://www.dr-bob.org/babble/20030604/msgs/231900.html